Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from obesity, skin pigmentation, high BP and appetite loss. Had hysterectomy for fibroid and PCOD. Is there solution?

i hv gone through hystectomy with a complaint of no periods for 2 yrs along with fibroids and pcods. my ovaries are nt removed. now i hv high bp and very dark skin tone in underarms neck and my private parts. iam suffering with obesity , tan on my body ,feeling week all da time . if i hv anythng like a apple i wnt feel hungry for few hrs my intake is very less coz appetite is very poor after my hyst... and many complications its almost bcoz of these reasons my family life is disturbed andmy husband is about to leave me in a month or two plz suggest me and save my family and my kids. am an working women with atmost income of 5000/- pm for which i cnt survive and my kids?????
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
As per your symptoms, you seem to be suffering from a hormonal imbalance, and this needs to be assessed by an endocrinologist. Your adrenal function may have been disturbed as your symptoms suggest. Also, try to see a family counselor who can try to make your husband understand the need for care at this stage. Please try to do some regular exercise, avoid binge eating and oily fried foods, take plenty of water, fresh fruits and vegetables. Follow your doctor's instructions and et further treatment. Good luck.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor